# SDR CALA2011040700272

- Difficulty date: April 7, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N54445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR STRUCTURE BETWEEN STA 1500 TO STA 1520, STRINGER AT LBL 12 HAS CORROSION ON BOTTOM SIDE.  REPAIRED ACCOMPLISHED PER ECRA 5320-02021.
